# SDR 07FDEA04662

- Difficulty date: October 23, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53612180000
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR MARKS ON SLIDING WINDOW FRAME, LHS REPAIR PERFORMED BY SMOOTH BLEND OUT, NDT FOR CRACK FREE IAW EA 6-5612-114907 AND RAS 054606/005/2007 ISS A.
